# SDR 97ZZZM896

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287F
- Make and model: Lkheed 188C
- Aircraft serial: 1148
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Pressure
- Part number: 95023
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE SHUTDOWN DUE TO INDICATED LOSS OF OIL PRESSURE.  NR 1 ENGINE SHUTDOWN AT 1637Z.  REPLACED RGB OIL PRESSURE SWITCH (LIGHT STAYS ON), TIGHTENED LOOSE 'B' NUT AT RGB PRESSURE TRANSMITTER.  OPS CHECK NORMAL, NO LEAKS NOTED.  (M)
